# SDR CA150618004

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech A100A
- Aircraft time: 18,459 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS250413
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER GEAR DOWN SELECTION, FLIGHT CREW DID NOT GET A GREEN LIGHT INDICATION OF RIGHT MAIN GEAR BEING DOWN & LOCKED.  NO GEAR IN TRANSIT LIGHT WERE ILLUMINATED.  AFTER WIGGLING THE LIGHT SOCKET, RIGHT MAIN GEAR GREEN INDICATOR LIGHT ILLUMINATED, INDICATING DOWN & LOCKED.  CREW DID A LOW FLY BY FOR VISUAL INSPECTION OF GEAR BY GND CREWS.  UNEVENTFUL LANDING WAS COMPLETED.  THE LIGHT SOCKET WAS REPLACED & FUNCTION TESTED SERVICEABLE.
